Last update: Thu Sep 27 02:46:57 MDT 2018
@Article{Arnold:1985:SCR,
author = "A. Arnold",
title = "A syntactic congruence for rational omega-languages",
journal = j-THEOR-COMP-SCI,
volume = "39",
number = "2--3",
pages = "333--335",
month = aug,
year = "1985",
CODEN = "TCSCDI",
ISSN = "0304-3975 (print), 1879-2294 (electronic)",
ISSN-L = "0304-3975",
bibdate = "Sat Nov 22 13:29:49 MST 1997",
bibsource = "http://www.math.utah.edu/pub/tex/bib/tcs1985.bib",
acknowledgement = ack-nhfb,
classification = "C4210 (Formal logic)",
corpsource = "Dept. de Math. et Inf., Poitiers Univ., France",
fjournal = "Theoretical Computer Science",
journal-URL = "http://www.sciencedirect.com/science/journal/03043975/",
keywords = "formal languages; rational omega-languages; syntactic
congruence",
pubcountry = "Netherlands A17",
treatment = "T Theoretical or Mathematical",
}